Boundary smoothness of proper holomorphic mappings of strictly pseudoconvex domains
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 149-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a21,
author = {Yu. V. Khurumov},
title = {Boundary smoothness of proper holomorphic mappings of strictly pseudoconvex domains},
journal = {Matemati\v{c}eskie zametki},
pages = {149--150},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a21/}
}
Yu. V. Khurumov. Boundary smoothness of proper holomorphic mappings of strictly pseudoconvex domains. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 149-150. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a21/